I took Zoloft for a few years earlier in my life, and never once had a sick day, even at the beginning. My dose was 50 mg.
My husband takes zoloft and has had no issues. It effectively evens his depression and anxiety. Most people really see a better response in terms of it working at a dose of about 100 mg. Going up in dose slowly is best. And then if you stop the medication after talking to your doctor about it, decrease the dose very slowly the other way. Let us know how it goes!
I appreciate the response my friend.
I got no side effects at all when I took it, but then again, I got no effects either so I probably either didn't absorb it or I wasn't tried on a proper dose. But that being said, I have been on several antidepressants, and the one thing I can assure you is that nobody can tell you what you will experience from taking it. We all have our own experience. While there may be generalizations about what most people feel, that has little relation to what you'll feel. So asking what others experienced won't tell you what you will experience. Your doctor can't tell you either, he can only prepare you for possible effects, not certain effects because he also has no clue how you'll respond. He doesn't know if it will work, exactly how long it will take for it to work for you, whether or not you will get withdrawals when you decide to stop, etc. Only trying it will tell you that. Now, there is a way to minimize the side effects some, and if you are doing this through a general doc rather than a psychiatrist, and a good psychiatrist at that, he's unlikely to know how to do this, but the safest way to go on a new med is to taper up on it as slowly as you need to the same way you taper off of it at a schedule that suits you, not a general schedule used for every patient the doc has. It's an art form and those who do it the most have the most experience with this, although I will say, many psychiatrists are awful at it and many general docs are great at it, so this too is a generalization but one I'd contemplate. So bottom line, don't prepare for what you'll feel because there's no way to know. I've personally never had any such feeling of being sick on an antidepressant, but I've had a whole lot of other side effects, so again, don't predict because you really can't. And again, if you taper up slowly, you can get used to it better than if you just start at the recommended therapeutic dose which is also a generalization, as we absorb these things at different rates as well. I'll give you another example -- Celexa did very little for me and my side effects were getting the sweats. You had much better success with it and might not have gotten that common side effect of it. We're just different. Peace.